# SDR UPS00831421

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1700 - 1708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, MAIN CABIN, CORROSION ON FLOOR SUPPORT AT FS 1700-1708 RBL 9.5-11.5.  FABBED NEW PART IAW DC8 SRM 51-2-0 AND 51-1-8.
